Risk-averse asymptotics for reservation prices
No abstract is available for this item.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kasper Larsen, 2009. "Continuity Of Utility-Maximization With Respect To Preferences," Mathematical Finance, Wiley Blackwell, vol. 19(2), pages 237-250.
- Constantinos Kardaras & Gordan Zitkovic, 2007. "Stability of the utility maximization problem with random endowment in incomplete markets," Papers 0706.0482, arXiv.org, revised Mar 2010.
- Miklos Rasonyi & Lukasz Stettner, 2005. "On utility maximization in discrete-time financial market models," Papers math/0505243, arXiv.org.
When requesting a correction, please mention this item's handle: RePEc:kap:annfin:v:7:y:2011:i:3:p:375-387. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F. Baum)
If references are entirely missing, you can add them using this form.